MathSciNet Relay Station
MathSciNet bibliographic data
MR2338451 49J52 (26D10 32B20)
Bolte, Jérôme; Daniilidis, Aris; Lewis, Adrian; Shiota, Masahiro Clarke subgradients of stratifiable functions. SIAM J. Optim. 18 (2007), no. 2, 556–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement